Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Painful sex after getting the depo injection.Having headaches, fevers,bloating,brown spotting and urges to throw up.Could i be pregnant?

i got the depo shot jan.25.10 ever since then i've had unprotected sex when he came in me it burned and it felt like i was on fire . we have since started playing the "pull out" game instead i still hurt everytime at the entrance of the vagina i have no insurance right now so i dont have any means to get checked out. i'm bleeding a lot and it feels raw. i've been having headaches, fevers,bloating,brown spotting and urges to throw up. Could i be pregnant and what can i do about the pain i'm experiencing?
Asked On : Mon, 5 Apr 2010
Answers:  4 Views:  2474
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response

i am having the same problem...its really not that you have wild sex...but it does burn and you do bleed. And after you have sex the spotting continues. That is just the effect the shot is having on us so please dont worry there is nothing wrong with you. Start using condoms or the burning will continue. I heard that the bleeding will stop after a month since your first shot. Hope this helps.

Answered: Tue, 6 Apr 2010
  User's Response
If he ejaculates inside of you then it burns because you might be allergic to sperm. I asked my doctor why did it hurt to have unprotected sex while on the depo and he told me that. I never would have imagined that i was allergic to sperm. I believe its because of the Ph level of the sperm and the Ph level in the vagina. So if your partner was ejaculating inside of you, tell him to ejaculate outside so that you could find out if your allergic to sperm. If he doesnt ejaculate inside and you dont have any burning inside your vagina then that means that it was the sperm that was causing the burning feel. Try this and tell me what happens.
Answered: Sun, 13 Mar 2011
  Anonymous's Response
I have been on this for over a year now. After the third shot I thought the spotting would stop but it hasn't. I, too, feel burning pain during sex that I feel is associated with this. It doesn't hurt once its in. I read somewhere that it is possible to be allergic to his semen and secretions but I'm not sure that's it. Whenever I have even a slight bit of yeast in my system of course I know that I'm sensitive and its gonna hurt the whole time. But this is different. I'm turned off by the constant dread of having sex and the low libido it brings. I decided to go off the Shot. I hope this helps for someone. I was told to take ibuprofen 3 times a day for 2 weeks and it would stop. Well, for me it stopped only for week and came back.
Answered: Wed, 28 Jul 2010
  Anonymous's Response
OH- and I would get a pregnancy test. I read recently that some people can get pregnant on this and not even know it. But having your hormones changed like this can make you feel all the things you are feeling. I think its normal and if you get off you have to wait a few months to feel back to normal. I took this same shot when I was younger and got different results. I didn't gain any weight, I didn't have a decreased libido and I stopped my periods after the third shot. I have no idea why this time I'm having so many problems.
Answered: Wed, 28 Jul 2010
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor